Linear Lusin-measurable functionals in case of a continuous cylinder measure
Annales de l'I.H.P. Probabilités et statistiques, Tome 19 (1983) no. 4, p. 311-321
@article{AIHPB_1983__19_4_311_0,
     author = {Smolenski, W.},
     title = {Linear Lusin-measurable functionals in case of a continuous cylinder measure},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {19},
     number = {4},
     year = {1983},
     pages = {311-321},
     zbl = {0556.28015},
     mrnumber = {730113},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1983__19_4_311_0}
}
Smolenski, W. Linear Lusin-measurable functionals in case of a continuous cylinder measure. Annales de l'I.H.P. Probabilités et statistiques, Tome 19 (1983) no. 4, pp. 311-321. http://www.numdam.org/item/AIHPB_1983__19_4_311_0/

[1] A. Badrikian, Séminaire sur les fonctions aléatoires linéaires et les mesures cylindriques, L. N. M., 139, Springer, 1970. | MR 279271 | Zbl 0209.48402

[1a] C. Bessaga, A. Pelczynski, Selected topics in infinite-dimensional topology, PWN, Warszawa, 1975. | MR 478168 | Zbl 0304.57001

[2] C. Borell, Random linear functionals and subspaces of probability one, Arkir for matematik, t. 14, 1976, p. 79-92. | MR 428370 | Zbl 0331.60008

[3] S. Chevet, Kernel associated with a cylindrical measure, Probability in Banach spaces III, Proceedings, Medford 1980, L. N. M., 860, Springer, 1981. | MR 647955 | Zbl 0458.60005

[4] A. Clavilier, Noyau, présupports et supports d'une mesure cylindrique, Thèse, Université de Clermont-Ferrand, 1981.

[5] J. Hoffmann-Jorgensen, Integrability of semi-norms, the 0-1 law and the affine kernel for product measures, Studia Math., t. 61, 1977, p. 137-159. | MR 464382 | Zbl 0373.60014

[6] J. Horvath, Topological vector spaces and distributions, t. I, Addison-Wesley, 1966. | MR 205028 | Zbl 0143.15101

[6 a] M. Kanter, Linear spaces and stable processes, J. Functional Anal., t. 9, 1972, p. 441-459. | MR 295452 | Zbl 0232.60023

[7] J. Kuelbs, Some results for probability measures on linear topological space with an application to Strassen's loglog law, J. Functional Anal., t. 14, 1973, p. 28-43. | MR 356157 | Zbl 0292.60007

[8] S. Kwapien, W. Smolenski, On the nuclearity of dual space with convergence in probability topology, Z. Wahrsch. verw. Gebiete, t. 59, 1982, p. 197-201. | MR 650611 | Zbl 0498.60004

[9] W. Slowikowski, Pre-supports of linear probability measures and linear Lusinmeasurable functionals, Dissertationes Math. (Rozprawy Matematyczne), t. 93, 1972, p. 1-43. | MR 412376 | Zbl 0277.60001

[10] W. Slowikowski, Concerning pre-supports of linear probability measures, Measure Theory, Proceedings, Oberwolfach 1979, L. N. M., 794, Springer, 1980. | MR 577998 | Zbl 0436.60012

[11] A.V. Skorohod, Linear and almost linear functionals on a measurable Hilbert space, Theor. Prob. Appl., t. 23, 1978, p. 380-385. | MR 494352 | Zbl 0421.60004

[12] W. Smolenski, Pre-supports and kernels of probability measures in Frechet spaces, Demonstration Math., t. 10, 1977, p. 751-762. | MR 499064 | Zbl 0382.60008

[13] W. Smolenski, Pewne aspekty teorii miar cylindrycznych na przestrzeniach liniowych, Praca doktorska, Warszawa, 1978.

[14] V. Tarieladze, N. Vakhania, Covariances operators of probability measures in locally convex spaces, Theor. Prob. Appl., t. 23, 1978. | MR 517336 | Zbl 0423.60002

[15] K. Urbanik, Random linear functionals and random integrals, Colloq. Math., t. 33, 1975, p. 255-263. | MR 400324 | Zbl 0352.60049

[16] H.V. Weizsacker, A note on infinite dimensional convex sets, Math. Scand., t. 38, 1976, p. 321-324. | MR 428009 | Zbl 0348.52001